# SDR CA080729007

- Difficulty date: July 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Diamon DA 40
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A INSP CARRIED OUT ON WING, SHOWED GAPS IN THE SPAR TO SKIN BOND LINES. DO NOT BELIEVE THIS TO BE AN IMMEDIATE SAFETY ISSUE BUT ARE WORKING QUICKLY AND DILIGENTLY TO GET TO ROOT CAUSE AND CORRECTIVE ACTION.
